# SDR CA050722008

- Difficulty date: July 19, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483023
- Part serial: FAM0086
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW WAS NOT ABLE TO CLOSE LT MLG DOOR.  LDG RECYCLED, NOT ABLE TO EXTEND LT MLG.  ALTERNATE GEAR EXTENSION PERFORMED.  ACFT RETURN TO BASE.  LT MLG DOOR SEQUENCE VALVE REPLACED.
